Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Pisa syndrome (pleurothotonus) in a polytoxicomanic patient
Autore:
Rittmannsberger, H; Wolfl, H;
Indirizzi:
Landes Nervenklin Wagner Jauregg, Dept Psychiat, A-4020 Linz, Austria Landes Nervenklin Wagner Jauregg Linz Austria A-4020 -4020 Linz, Austria
Titolo Testata:
INTERNATIONAL JOURNAL OF PSYCHIATRY IN CLINICAL PRACTICE
fascicolo: 2, volume: 5, anno: 2001,
pagine: 145 - 147
SICI:
1365-1501(200106)5:2<145:PS(IAP>2.0.ZU;2-U
Fonte:
ISI
Lingua:
ENG
Soggetto:
SEROTONIN REUPTAKE INHIBITORS; EXTRAPYRAMIDAL SYMPTOMS; MOVEMENT-DISORDERS; NECK DYSTONIA; THERAPY; RATS;
Keywords:
Pisa syndrome; Pleurothotonus; antidepressant; dothiepin; drug addict;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
18
Recensione:
Indirizzi per estratti:
Indirizzo: Rittmannsberger, H Landes Nervenklin Wagner Jauregg, Dept Psychiat, WagnerJauregg Weg 15, A-4020 Linz, Austria Landes Nervenklin Wagner Jauregg Wagner Jauregg Weg 15 Linz Austria A-4020
Citazione:
H. Rittmannsberger e H. Wolfl, "Pisa syndrome (pleurothotonus) in a polytoxicomanic patient", INT J PSYC, 5(2), 2001, pp. 145-147

Abstract

We describe the case of a 33-year-old drug addict who developed Pisa syndrome (pleurothotonus) following an intoxication with tramadol, alprazolam, diazepam, bromazepam, alcohol and dothiepin. Pisa syndrome abated as the patient recovered from his intoxication. We discuss the possible causes of Pisa syndrome and suggest that high doses of the tricyclic antidepressant dothiepin might be the most appropriate explanation for the appearance of Pisa syndrome in this patient.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 27/01/20 alle ore 14:38:18